# SDR UALA2010030200740

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 73,980 hours, 11,962 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heater Blanket
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD ASSY NR 2 ENGINE BURNED AND FALLING APART.   REPLACED HYD HEAT SHIELD BLANKET AND SECURED. ALL OKAY.
